# SDR 2022FA0000465

- Difficulty date: August 21, 2022
- Submitted: August 21, 2022
- Operation: General aviation
- Aircraft: N814QS
- Make and model: Rkwell 700
- Aircraft serial: 7000049
- Aircraft time: 1,399 hours, 813 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 74236201
- Part serial: NA
- Condition: Damaged
- Location: Zone 500
- Component: Winglet Bond As, Cessna
- Component part number: 74236201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WING TIP: DURING PRE-FLIGHT INSPECTION, FOUND BURN MARK AND
DAMAGE THAT LOOKS LIKE POSSIBLE LIGHTNING STRIKE DAMAGE ON
UPPER LEFT WINGLET
